# SDR ASOA20120515074

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 18,409 hours, 10,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  THE GALLEY SERVICE DOOR EMERGENCY LIGHT BULB ON DOOR BOTTOM WAS FOUND TO BE INOPERATIVE.  MX R & R THE AFFECTED LIGHT BULB, OPS TESTED WITH NO DEFECTS NOTED.
